# SDR CA981125060

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 402377
- Condition: Broken
- Location: Rt Mlg
- Part time: 744 hours
- Component: 4550403
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED VIBRATION AND WHEEL SHIMMY ON LANDING.  MAINTENANCE CHECK FOUNDTHE RIGHT MAIN LANDING GEAR LOWER TORQUE LINK BOLT WAS BROKEN.  LOWER TORQUE LINK AND BOLT REPLACED.
